ActividadesNovedades SFSSSin categoría

I SEMINAR INTERNATIONAL TRAINING AND RESEARCH, SAFE FALL-SAFE SCHOOLS, JUDO UKEMI AT SCHOOL

Click here for information about the seminar

STRUCTURE, MATERIAL

In order to respond to the training needs of the programme and to support the Institutions and teachers/researchers involved in the initiative, in a section of the JudoKs website, various contents and materials of the programme will be uploaded, which will be used to work on during the sessions, among others:

Specific exercises for assimilation and progressions of safe ways of falling, as well as a battery of games that provide kinaesthetic sensations related to balance, elements of perception and the transformation of patterns of response to falls.

☑ Theoretical and practical classroom sessions, both for University and Federative Trainers, as well as for university students, in order to facilitate and homogenise the contents taught. (In both cases the contents and exercises have been hyperlinked to video material of our own production, available online). Sportswear will be required for the practical sessions.

☑ Round tables to discuss the contents dealt with.

SCHEDULE

 

Training in the Program «Safe Fall-Safe Schools» Implementation and Research

FIRST DAY- Saturday, February 11th 2023

ACTIVITIES CONTENTS Duration
Inauguration

G41

 

Presentation of the conferences and speakers, welcoming of the participants.

Institutional acknowledgments

15 minutes

 

09:00 /09:15

Theory session with multimedia support.

G41

Presentation of the program, describing the state of the situation, theoretical framework and foundation of the program.

The training contents are included, including both the general bases and the specific bases of the program, the contents and the methodology.

 

60 minutes

09:15 /10:15

Coffee Break 15 minutes

10:15 a 10:30 h

Theory session with multimedia support.

G41

The enhancement of the «Safe Fall-Safe Schools» program in the school curriculum as a tool to promote the protection of the health and physical integrity of minors.

A practical case.

 

60 minutes 10:30 /11:30

                                       Lunch Break 60 minutes

11:30 a 12:30 h

Practical session

GAUDICK GYM

Work on the generalities of the program, batteries of exercises and games.

Progressions and classification in learning  levels

 

60 minutes

12:30 / 13:30 h

Practical session

GAUDICK GYM

Structure of a session type of classroom, selection of exercises.

Implementation methodology about a real case.

 

60 minutes

13:30 / 14:30 h

Free time to visit Eastbourne

 

 

 

SECOND DAY-                          Sunday, February 12th 2023

Theory session with multimedia support.

G41

 

 

Training in the standardized use of instruments, tools and protocols created for this research.

 

90 minutes

09:00 / 10:30 h

 

Coffee Break

30 minutes

10:30 / 11:00

 

 

Practical session

GAUDICK GYM

 

Observer training, with training for the standardized realization of systematic  observation for the evaluation of the program.

 

 

90 minutes

11:00 / 12:30 h

 

Round table

 

G41

 

 

Discussion and questions about any content of the program

 

60 minutes

12:30 / 13:30 h

 

Closing

 

G41

 

 

Closing of the training days.

Acknowledgments to the attendees and, where appropriate, delivery of certificates of participation.

 

15 minutes

13:30 / 13:45 h

 REGISTRATION

Free registration. In the case that you did not yet register for the seminar, please do it before 6 of February.

Registration link: https://forms.gle/ubkSA7wFCzzmtyQF9

If you have any questions, please contact mccampos@us.es

 

TRAVEL

Gatwick Airport

The best airport served by train to Eastbourne is Gatwick. Therefore, we advise you to look for flights from your home town to Gatwick.

Once at the airport, you will need to take a one hour train from the south terminal to Eastbourne (if your flight arrives at the north terminal, you can take a free shuttle service from the north terminal to the south terminal). Enjoy the views, it’s a pleasant journey. This train usually costs around £18, depending on the time of day.

ACCOMMODATION

They have a corporate rate for the University:

  • Sole Occupancy of a Double Room – £65.00 with Breakfast included
  • Dual Occupancy of a Double/Twin Room – £95.00 with Breakfast included

They have plenty of accommodation available over the weekend of 11th & 12th February.

When booking, you will only have to make reference to the seminar and the University.

This would not apply if they booked on a 3rd party site like Booking.com or Expedia.

The Devonshire Park Hotel

27-29 Carlisle Road

Eastbourne

East Sussex

BN21 4JR

Tel:  01323 728144

Fax: 01323 419734

HOLDING OF THE SEMINAR.

Address: Hillbrow, Denton Road, Eastbourne. BN20 7SR. 01273 643706

 Room G41 / GAUDICK GYM